Alert archive / Montana / High Wind Warnings in 2007

High Wind Warning 12, NWS Great Falls, MT

October 21, 2007

NWS Great Falls, MT issued this high wind warning at Oct 21, 2007, 9:08 PM MDT. It took effect at Oct 22, 2007, 3:46 AM MDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 21, 2007, 9:08 PM MDT (03:08 UTC)
In effect from
Oct 22, 2007, 3:46 AM MDT
Expired
Oct 23, 2007, 3:37 AM MDT
In force
24 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTFX 220308
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
908 PM MDT SUN OCT 21 2007

MTZ009-048-221200-
/O.UPG.KTFX.HW.A.0014.071022T1000Z-071023T0300Z/
/O.NEW.KTFX.HW.W.0012.071022T1000Z-071023T0300Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
908 PM MDT SUN OCT 21 2007

...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 9 PM MDT MONDAY
FOR THE NORTHERN AND SOUTHERN ROCKY MOUNTAIN FRONT...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 PM MDT MONDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. THIS WARNING IS IN
EFFECT FOR THE NORTHERN AND SOUTHERN ROCKY MOUNTAIN
FRONT...INCLUDING THE FOLLOWING LOCATIONS...THE EAST SIDE OF
GLACIER NATIONAL PARK...EAST GLACIER PARK...HEART BUTTE...AND
AUGUSTA.

STRONG WEST WINDS WILL DEVELOP OVER THE NORTHERN AND SOUTHERN
ROCKY MOUNTAIN FRONT BEGINNING LATE TONIGHT...AND THEY WILL
CONTINUE INTO MONDAY EVENING. SUSTAINED WEST WINDS OF 35 TO 45
MPH...WITH GUSTS UP TO 70 MPH...ARE EXPECTED DURING THIS TIME.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ010-221200-
/O.CON.KTFX.HW.A.0014.071022T1800Z-071023T0300Z/
EASTERN GLACIER-
INCLUDING THE CITY OF...CUT BANK
908 PM MDT SUN OCT 21 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR EASTERN GLACIER COUNTY...

A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR EASTERN GLACIER COUNTY...WHICH INCLUDES THE CUT
BANK AREA.

STRONG WEST WINDS ARE POSSIBLE IN AND AROUND THE CUT BANK AREA
FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. SUSTAINED WEST WINDS
OF 30 TO 40 MPH...WITH GUSTS UP TO 60 MPH...ARE POSSIBLE DURING
THIS TIME.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
5 follow-up statements
000 
WWUS75 KTFX 220946
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
346 AM MDT MON OCT 22 2007

MTZ010-221800-
/O.UPG.KTFX.HW.A.0014.071022T1800Z-071023T0300Z/
/O.EXB.KTFX.HW.W.0012.071022T1500Z-071023T0600Z/
EASTERN GLACIER-
INCLUDING THE CITY OF...CUT BANK
346 AM MDT MON OCT 22 2007

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT
MDT TONIGHT...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO
MIDNIGHT MDT TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

STRONG WEST WINDS WILL DEVELOP IN AND AROUND THE CUT BANK AREA
THIS MORNING AND WILL CONTINUE THROUGH THIS EVENING. SUSTAINED WEST
WINDS OF 30 TO 45 MPH...WITH GUSTS UP TO 65 MPH...ARE EXPECTED.
WIND SPEEDS WILL DIMINISH AFTER MIDNIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ009-048-221800-
/O.EXT.KTFX.HW.W.0012.071022T1000Z-071023T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
346 AM MDT MON OCT 22 2007

...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 AM MDT TUESDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 AM MDT TUESDAY. 

STRONG WEST WINDS WILL DEVELOP OVER THE ROCKY MOUNTAIN FRONT EARLY
THIS MORNING AND WILL CONTINUE THROUGH TONIGHT. SUSTAINED WEST
WINDS OF 35 TO 45 MPH...WITH GUSTS UP TO 75 MPH...ARE EXPECTED.
FAVORED MOUNTAIN PASSES MAY SEE GUSTS TO 85 MPH. WIND SPEEDS WILL
DIMINISH EARLY TUESDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

THOMSON
000 
WWUS75 KTFX 221804
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1204 PM MDT MON OCT 22 2007

MTZ010-230215-
/O.CON.KTFX.HW.W.0012.000000T0000Z-071023T0600Z/
EASTERN GLACIER-
INCLUDING THE CITY OF...CUT BANK
1204 PM MDT MON OCT 22 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

STRONG WEST WINDS WILL CONTINUE ACROSS EASTERN GLACIER COUNTY THROUGH
THIS EVENING. SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS UP
TO 65 MPH...ARE EXPECTED. WIND SPEEDS WILL DIMINISH AFTER
MIDNIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ009-048-230215-
/O.CON.KTFX.HW.W.0012.000000T0000Z-071023T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
1204 PM MDT MON OCT 22 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT TUESDAY. 

STRONG WEST WINDS WILL CONTINUE THROUGH TONIGHT ALONG THE ROCKY
MOUNTAIN FRONT. SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS UP
TO 75 MPH...ARE EXPECTED. FAVORED MOUNTAIN PASSES MAY SEE GUSTS TO
85 MPH. WIND SPEEDS WILL DIMINISH EARLY TUESDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 222118
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
318 PM MDT MON OCT 22 2007

MTZ010-222230-
/O.CAN.KTFX.HW.W.0012.000000T0000Z-071023T0600Z/
EASTERN GLACIER-
INCLUDING THE CITY OF...CUT BANK
318 PM MDT MON OCT 22 2007

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING FOR EASTERN GLACIER COUNTY. 

VERY BREEZY WEST WINDS WILL CONTINUE ACROSS EASTERN GLACIER COUNTY
TONIGHT...BUT WIND SPEEDS WILL GENERALLY REMAIN BELOW HIGH WIND
CRITERIA. SUSTAINED WEST WINDS OF 25 TO 35 MPH...WITH OCCASIONAL
GUSTS TO 50 MPH...ARE EXPECTED. WINDS WILL GENERALLY DECREASE
AFTER MIDNIGHT.

$$

MTZ009-048-230400-
/O.CON.KTFX.HW.W.0012.000000T0000Z-071023T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
318 PM MDT MON OCT 22 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT TUESDAY FOR
THE ROCKY MOUNTAIN FRONT.

STRONG WEST WINDS WILL CONTINUE THROUGH TONIGHT ALONG THE ROCKY
MOUNTAIN FRONT. SUSTAINED WEST WINDS OF 30 TO 40 MPH...WITH GUSTS
UP TO 65 MPH...ARE EXPECTED. FAVORED MOUNTAIN PASSES MAY SEE GUSTS
TO 80 MPH. WINDS WILL DECREASE EARLY TUESDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 230436
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1036 PM MDT MON OCT 22 2007

MTZ009-048-231200-
/O.CON.KTFX.HW.W.0012.000000T0000Z-071023T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
1036 PM MDT MON OCT 22 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT TUESDAY. 

STRONG WEST WINDS WILL CONTINUE THROUGH TONIGHT ALONG THE ROCKY
MOUNTAIN FRONT. SUSTAINED WEST WINDS OF 30 TO 40 MPH...WITH GUSTS
UP TO 65 MPH...ARE EXPECTED. FAVORED MOUNTAIN PASSES MAY SEE
GUSTS TO 80 MPH. WINDS WILL DECREASE EARLY TUESDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 230937
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
337 AM MDT TUE OCT 23 2007

MTZ009-048-231045-
/O.CAN.KTFX.HW.W.0012.000000T0000Z-071023T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
337 AM MDT TUE OCT 23 2007

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. WIND SPEEDS OVER THE ROCKY MOUNTAIN FRONT HAVE
DIMINISHED BELOW HIGH WIND WARNING CRITERIA. SUSTAINED WINDS OF 25
TO 40 MPH WITH LOCAL GUSTS TO 55 MPH ARE STILL POSSIBLE EARLY THIS
MORNING...WITH WINDS DECREASING FURTHER AS THE DAY GOES ON.

$$

THOMSON

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Oct 21, 5:20 PM MDT, 3 hours 48 minutes earlier.

Area forecast discussion, Oct 21, 5:20 PM MDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
520 PM MDT SUN OCT 21 2007

UPDATE TO AVIATION SECTION ONLY

.DISCUSSION...
A FAIRLY QUIET...BUT WINDY AND WARMER WEATHER PATTERN WILL SET UP
OVER THE REGION FOR THE NEXT FEW DAYS.

TONIGHT...A BRISK NORTHWESTERLY FLOW ALOFT IS DEVELOPING OVER THE
REGION...AS DRIER AND MORE STABLE AIR CONTINUES TO MOVE INTO THE
AREA. HOWEVER...A FEW LIGHT SHOWERS WILL AFFECT BLAINE COUNTY EARLY
THIS EVENING...AS A WEAK UPPER LEVEL DISTURBANCE SLIDES THROUGH THIS
REGION. ALSO...SCATTERED SNOW SHOWERS WILL CONTINUE OVER THE ROCKY
MOUNTAIN FRONT...AS THE NORTHWESTERLY FLOW PRODUCES A BIT OF UPSLOPE
OVER THIS REGION. OTHERWISE...MOSTLY DRY AND SEASONABLE TEMPERATURES
ARE EXPECTED OVER THE REMAINDER OF THE REGION.

FOR MONDAY...GUSTY WEST WINDS WILL DEVELOP OVER THE ROCKY MOUNTAIN
FRONT EARLY IN THE MORNING...AND THEN EXPAND EASTWARD TOWARDS CUT
BANK BY MID DAY. A HIGH WIND WATCH HAS BEEN ISSUED...AND THIS WATCH
COULD BE UPGRADED TO A WARNING LATER THIS EVENING OR OVERNIGHT AS
NEW MODEL INFORMATION BECOMES AVAILABLE. BREEZY...MOSTLY DRY...AND
WARMER CONDITIONS ARE EXPECTED OVER THE REMAINDER OF THE REGION.

FOR MONDAY NIGHT AND TUESDAY...EXPECT BREEZY WEST WINDS TO
CONTINUE...AS THE FLOW ALOFT BECOMES A BIT MORE WESTERLY. WARMER AIR
WILL CONTINUE TO MOVE INTO THE REGION...AS AFTERNOON HIGHS BY
TUESDAY WILL RANGE FROM 10 TO 15 DEGREES ABOVE NORMAL. THE AIRMASS
SHOULD BE TO STABLE FOR ANY PRECIPITATION TO DEVELOP OVER THE
REGION. BRUSDA

TUESDAY NIGHT THROUGH FRIDAY NIGHT...MODELS REMAIN IN GOOD AGREEMENT
EARLY IN THE FORECAST PERIOD WITH AN UPPER LEVEL RIDGE OVER THE
PACIFIC NORTHWEST. TEMPERATURES ARE EXPECTED TO REMAIN WELL ABOVE
SEASONAL NORMALS ON WEDNESDAY WITH DRY CONDITIONS AND BREEZY WEST
WINDS. THE PATTERN QUICKLY CHANGES AS A TROUGH SWEEPS SOUTH THROUGH
WESTERN CANADA AND ACROSS MONTANA THURSDAY AND THURSDAY NIGHT.
MODELS DIFFER ON THE STRENGTH AND EXACT LOCATION OF THIS FEATURE BUT
CONDITIONS APPEAR FAVORABLE FOR A CANADIAN COLD FRONT TO PUSH
THROUGH MY CWA WITH A GOOD CHANCE OF PRECIPITATION FOR MANY AREAS.
FAVORED UPSLOPE LOCATIONS WILL HAVE THE GREATEST LIKELIHOOD OF
PRECIPITATION WITH ACCUMULATING SNOWS LIKELY IN THE MOUNTAINS. THE
CORE OF THE SYSTEM WILL CONTINUE TO DROP SOUTH ON FRIDAY WITH
PRECIPITATION TAPERING OFF FROM NORTH TO SOUTH. OVERNIGHT
TEMPERATURES WILL DROP INTO THE 20S ACROSS MY ENTIRE CWA THURSDAY
NIGHT AND FRIDAY NIGHT AS THE CANADIAN AIRMASS SETTLES OVER THE
REGION. MPJ

SATURDAY THROUGH SUNDAY...MODELS ARE IN PRETTY GOOD AGREEMENT DURING
THIS PERIOD. AN UPPER LEVEL RIDGE BUILDS OVER THE PACIFIC NORTHWEST
SATURDAY. CLEAR TO PARTLY CLOUDY SKIES AND DRY CONDITIONS ARE
EXPECTED. DOWNSLOPE WINDS DEVELOP...ESPECIALLY ALONG THE EAST SLOPES
OF THE ROCKIES WITH TEMPERATURES WARMING TO A FEW DEGREES ABOVE
SEASONAL AVERAGES FOR MOST AREAS. EK

&&

.AVIATION...
UPDATED 2320Z.
EXPECT VFR CONDITIONS. MID AND HIGH LEVEL CLOUDS CONTINUE TO SPILL
OVER TOP OF UPPER LEVEL RIDGE TONIGHT AND WILL CONTINUE INTO MONDAY
MORNING. GUSTY WEST WINDS WILL SUBSIDE THIS EVENING MAINLY IN THE
EAST. WINDS WILL BECOME STRONG WITH LOCAL GUSTS NEAR 50 KNOTS ALONG
THE NORTHERN ROCKY MOUNTAIN FRONT AFTER 06Z MONDAY. BLANK/CAMP

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  35  65  49  74 /   0   0   0   0
CTB  36  60  45  72 /   0   0   0   0
HLN  33  62  39  72 /   0   0   0   0
BZN  29  61  30  71 /   0   0   0   0
WEY  24  45  23  57 /  10  10   0   0
DLN  28  55  30  64 /   0   0   0   0
HVR  31  67  40  73 /   0   0   0   0
LWT  29  61  41  72 /   0   0   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...

...HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR
THE CUT BANK AREA...

...HIGH WIND WATCH FROM LATE TONIGHT THROUGH MONDAY EVENING FOR THE
NORTHERN AND SOUTHERN ROCKY MOUNTAIN FRONT...

&&

SHORT TERM...BRUSDA
LONG TERM...MPJ/EK
AVIATION...CAMP

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Oct 21, 1:41 PM MDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GREAT FALLS MT
141 PM MDT SUN OCT 21 2007

MTZ009-010-012-044-046-048-049-221200-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-TOOLE-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
141 PM MDT SUN OCT 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND NORTH CENTRAL MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WATCH REMAINS IN EFFECT FOR THE ROCKY MOUNTAIN FRONT
FROM LATE TONIGHT THROUGH MONDAY EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A HIGH WIND WATCH REMAINS IN EFFECT FOR THE ROCKY MOUNTAIN FRONT
ON MONDAY...AND THE WATCH WILL BE EXPANDED TO INCLUDE THE CUT
BANK AREA MONDAY AFTERNOON THROUGH MONDAY EVENING.

PERIODS OF STRONG WEST WINDS ARE POSSIBLE AGAIN TUESDAY THROUGH
WEDNESDAY OVER THE ROCKY MOUNTAIN AND THE ADJACENT PLAINS. THERE
IS THE POSSIBILITY THAT HIGH WIND WATCHES OR WARNINGS COULD BE
ISSUED LATER THIS WEEK FOR THIS SECOND HIGH WIND EVENT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-011-013>015-045-047-050>055-221200-
BEAVERHEAD-HILL-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-
MADISON-LIBERTY-BLAINE-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-
MEAGHER-GALLATIN-
141 PM MDT SUN OCT 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

High Wind Warnings in Montana, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.